# SDR SWAA2021072639104

- Difficulty date: December 31, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 49,943 hours, 29,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: C173331
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR HANDLE BROKEN / R&R AFT CARGO DOOR HANDLE IAW MM 52-31-14 P/N OFF C17333-1 P/N ON 103686-23.
